Viread, Sustiva, and Videx
Jun 28, 2003
Hello Dr. Young
Thank you for answering my question posed on June 26th entitled "Just checking in..."
Unfortunately, only one sentence of your reply made it into the answer section and the rest was cut off and did not post on your web site answer back to me.
Response from Dr. Young
He can drink in moderation. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does HIV Cause Headache?
- Does HIV Cause Penis Discharge?
- If I Have Ars Will I Have Headache?
- Painful Urination After Oral Sex On A Woman What Are The Chances Of HIV
- Swollen Glands After Open Mouth Kissing Worried I Have HIV
- White Discharge After Vaginal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.